MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · International journal of physiology, pathophysiology and pharmacology · 2016

Proton pump inhibitor-induced hypomagnesaemia and hypocalcaemia: case review.

Sivakumar Jonathan

ОбзорСтатьяПеревод в очереди

Аннотация

Proton pump inhibitor (PPI)-induced hypomagnesaemia is a rare but serious adverse effect of a widely prescribed medication. It has become an increasingly recognised complication since 2006, with the U.S. Food and Drug Administration issuing a warning for this risk with regards to long-term PPI use. We present the case of PPI-associated hypomagnesaemia and hypocalcaemia. A 91 year old male presented with tetany from severe hypomagnesaemia and hypocalcaemia. This condition occurred in the context of 18 months of PPI use, and resolved following cessation of PPI therapy and the replenishment of magnesium and calcium stores. Monitoring of magnesium, calcium and potassium levels is crucial in patients prescribed PPIs long-term; especially the elderly patient.

Для цитирования: Sivakumar Jonathan. Proton pump inhibitor-induced hypomagnesaemia and hypocalcaemia: case review.. International journal of physiology, pathophysiology and pharmacology. 2016.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.